# SDR KC8A20121116001

- Difficulty date: November 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N150CK
- Make and model: Lear 25B
- Aircraft serial: 150
- Aircraft time: 16,261 hours, 15,933 cycles
- Engine: Ge CJ6106
- Engine time: 7,300 hours, 6,404 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CJ6106
- Part serial: 251081A
- Condition: Flamed Out
- Location: Right
- Part time: 7,300 hours, 6,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM KOSC EN ROUTE TO KJFK THROUGH FLIGHT LEVEL 390, THE RIGHT ENGINE FLAMED OUT.  ATC WAS CONTACTED, A LOWER ALTITUDE AND RETURNED TO KYIP WAS REQUESTED.  DURING DESCENT THROUGH THE RE-LIGHT ENVELOPE, THE ENGINE WAS RE-STARTED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THIS ENGINE WAS REMOVED AND REPLACED WITH A SERVICEABLE ENGINE.
